RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 223, Number 2, Pages 300–302 (Mi dan39147)  

MATHEMATICS

Bernoulli shifts on groups

A. M. Stepin

Lomonosov Moscow State University

Full text: PDF file (449 kB)

Bibliographic databases:
UDC: 517+519.2
Presented: А. Н. Колмогоров
Received: 08.01.1975

Citation: A. M. Stepin, “Bernoulli shifts on groups”, Dokl. Akad. Nauk SSSR, 223:2 (1975), 300–302

Citation in format AMSBIB
\Bibitem{Ste75}
\by A.~M.~Stepin
\paper Bernoulli shifts on groups
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 223
\issue 2
\pages 300--302
\mathnet{http://mi.mathnet.ru/dan39147}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0409769}
\zmath{https://zbmath.org/?q=an:0326.28026}


Linking options:
  • http://mi.mathnet.ru/eng/dan39147
  • http://mi.mathnet.ru/eng/dan/v223/i2/p300

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:49
    Full text:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020